Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

pinksparkle

Member
  • Total Reviews

    0
  • Content Count

    37
  • Joined

  • Last visited

Community Reputation

0 Neutral

About pinksparkle

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. Ohmygosh YES! All the new ones I've got are like majorly painful and my lips are too ugh. And I have so many red dry patches on my face! It's annoying.
  2. Day 11 I love how the day I am on is the same day as the month (April 11, day 11) haha. Anyway my face is starting to get VERY dry. Like I am getting a bunch of random red dry patches on my face. It is not a pretty sight. ugh. And my face is super red overall especially on my nose and the sides of my nose. Anyone else experience red dry marks on their face while on accutane? How did you get rid of them? Here's a picture. I'm not sure why it didn't pick up the redness cause it WAY red.
  3. The pregnancy tests are always done during the appointment. I also got my accutane script the same day as my appointment. I didn't have to get a blood test. (but I will next month)
  4. I love soflips!!! Also Blistex works great as well.
  5. I use e.l.f mineral concealer, foundation, and booster. They work great and are only $5. You can order at eyeslipsface.com (They also have a lot of other makeup for $1!)
  6. i didn't have much of a ib when I was on differin or tazorac. Neither of them worked for me though. They just made my face oily and red.
  7. I hate going to sleepovers and especially CAMPING. I used to LOVE all of these things. When I was younger I basically lived for sleepovers. But ever since I have had acne I always worry about how am I going to wash, apply topicals, and moisturize my face! Especially with so many people around! Now that I am on accutane I don't have to worry about it much (especially the topical part) But I just remember hating it. Deep down I wanted to go camping with my friends family but it was too much to
  8. I use purpose gentle cleanser. I LOVE IT! It is super gentle and it cleans off my makeup perfectly.
  9. DAY 9 Wow is it day 9 already? I have def. started having some side effects. Namely, MY LIPS!! oh my poor poor lips. Haha. They are sooo dry though and peeling too! I've been religiously rubbing aquaphor on them but gosh I hate it. My skin is still oily but I think it is slightly drier. On another note, I have been getting so much homework it is insane! I haaaaaaaaaate it. Oh well. Anyway, I'll try posting new pics tommorow or Sunday. TTTL! <3 Haley
  10. ohmygosh i so agree!! Car mirrors look my skin look so hideous! Which is why i avoid them at all costs... haha
  11. I have been on accutane for 5 days. The only side effect that I am really nervous about getting is hair loss. I already have pretty thin hair so I would hate for something to happen to it. I know that some people's hair also becomes more dry and brittle after taking the drug. My question is if any of you have taken or are on accutane did you have any hair problems? If not what were you doing to prevent them? I've heard taking biotin supplements helps and deep conditioning treatments should be
  12. I've had cortisone shots a couple of times. I never had an indent they just went away. Hope that helps!
  13. Yeah I think you are probably right. If they got all dry they would probably just permanently scar. They are fading a lot though so I am hopeful they will go away. Anyway, I've been on accutane for 5 days and haven't had any side effects yet. *knock on wood*
×